Skew-Polynomial Rings of Frobenius Type and the Theory of Tight Closure

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)2473-2502
Number of pages30
JournalCommunications in Algebra
Volume22
Issue number7
DOIs
Publication statusPublished - 1994
Externally publishedYes

Fingerprint

Tight Closure
Skew Polynomial Ring
Frobenius

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Skew-Polynomial Rings of Frobenius Type and the Theory of Tight Closure. / Yoshino, Yuji.

In: Communications in Algebra, Vol. 22, No. 7, 1994, p. 2473-2502.

Research output: Contribution to journalArticle

@article{9c77d9bed69d4148afa709df9e888020,
title = "Skew-Polynomial Rings of Frobenius Type and the Theory of Tight Closure",
author = "Yuji Yoshino",
year = "1994",
doi = "10.1080/00927879408824972",
language = "English",
volume = "22",
pages = "2473--2502",
journal = "Communications in Algebra",
issn = "0092-7872",
publisher = "Taylor and Francis Ltd.",
number = "7",

}

TY - JOUR

T1 - Skew-Polynomial Rings of Frobenius Type and the Theory of Tight Closure

AU - Yoshino, Yuji

PY - 1994

Y1 - 1994

UR - http://www.scopus.com/inward/record.url?scp=21344476209&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=21344476209&partnerID=8YFLogxK

U2 - 10.1080/00927879408824972

DO - 10.1080/00927879408824972

M3 - Article

AN - SCOPUS:21344476209

VL - 22

SP - 2473

EP - 2502

JO - Communications in Algebra

JF - Communications in Algebra

SN - 0092-7872

IS - 7

ER -